# SDR AALA20170426004

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,519 hours, 24,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. MIDDLE CARGO DOOR STOP PAD FITTING IS CRACKED AT TOP AFT EDGE OF DOOR.  INSTALLED NEW DOOR STOP FITTING IAW AARD 51-00-05-1 AND DRAWING 5910141.
